advertisement
Question
Posted by: Donna | 2007/05/21

nur-isterate

I am on nur-isterate for 5 years but for the first time I am mentruating. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Donna
This can happen - but you need to see a gyne or your GP, sometimes you need a bit of estrogen supplement just to build up the layer in the uterus again, it can become too thin if you are on progesterone for a long time.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement